# SDR TWAA9806006

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936L
- Make and model: Doug DC-9-34
- Aircraft serial: 47711
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND THE AFT CARGO COMPT DOOR WITH 2 CRACKS IN DOOR PAN AT FWD LOWER DOOR PRESSURE STOP.  FIRST CRACK WAS .5 INCH LONG IN RADIUS OF PAN, AND SECOND .5 INCH LONG IN PAN LIP.  INSTALLED DOUBLER PER ARA 11688.  (M)
